# SDR 29GA2015102100004

- Difficulty date: October 18, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 33,002 hours, 36,945 cycles
- Engine: Ge CT7TP*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP DOES NOT TURN ON DURING TAXI, TURNING, AND BRAKING. SITS AT 2000 PSI. HARD TO TAXI.  SERVICED HYD SYSTEM IAW AMM 12-10-29, AND BLEEDED BRAKES IAW AMM 32-42-00-02.
